# SDR 2019FA0000416

- Difficulty date: December 19, 2019
- Submitted: December 20, 2019
- Operation: General aviation
- Aircraft: N649ND
- Make and model: Piper PA-28-181
- Aircraft serial: 2881165
- Aircraft time: 477 hours
- Engine: Lyc IO360B4A
- Engine time: 477 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4373
- Part serial: 19030415
- Condition: Loose
- Location: Engine
- Part time: 477 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CHAMPION SERVICE BULLETIN SB2-19 FOUND LOOSE RIVETS ON BOTH LEFT AND RIGHT MAGNETOS ON IMPULSE COUPLING. S/N OF MAGNETOS ARE 19030415, 19030414.
